# SDR SWAA990905

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 1/4D CHECK, FOUND CORROSION AT KEEL BEAM RT SIDE, JUST AFT OF BS 727 BULKHEAD.  REPAIRED BEAM PER SRM.
